# SDR QR9R2025112500001

- Difficulty date: November 25, 2025
- Submitted: November 25, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9745
- Aircraft time: 4,689 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: SSTUVEURC21S
- Condition: Failed
- Location: Main Rotor
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING ENG #1 START, MM INDICATION BEGAN TO MOVE PAST 77% REACHING THE MM EXCEEDANCE ONCE THE ENG REACHED IDLE. A TEST FLIGHT EVAL FOUND DURING TWO CONSECUTIVE STARTS OF #1 ENG; MAST MOMENT GAVE 3-4 AND 2 ERRONEOUS DEVIATIONS ABOVE 90%. ADDITIONAL 2 DEVIATIONS OCCURED DURING COAST DOWN OF THE ROTOR AFTER THE 2ND START. MM INDICATIONS WERE NORMAL (2-6%) AT GROUND IDLE THROUGH 70% TORQUE SINGLE ENGINE. AFTER SHUTDOWN MM EXCEEDANCE INDICATED: FLT # 20 MM > 64% 4.4S 111.1% MM> 77% 2.6S 111.1%. REMOVED AND REPLACED SSTU IAW AMM 63-42-00, 4-2.
